Video Library
Most viewed videos

New in collection

You may need the following programs to see the files

The 27th International Conference on Finite and Infinite Dimensional Complex Analysis and Applications
August 12, 2019 17:00–17:30, Section II, Krasnoyarsk, Siberian Federal University

One-parametric families of ramified coverings of the sphere and uniformization

S. R. Nasyrov

Kazan (Volga Region) Federal University
Video records:
MP4 991.7 Mb
MP4 992.0 Mb

Number of views:
This page:42
Video files:3

Видео не загружается в Ваш браузер:
  1. Установите Adobe Flash Player    

  2. Проверьте с Вашим администратором, что из Вашей сети разрешены исходящие соединения на порт 8080
  3. Сообщите администратору портала о данной ошибке

Abstract: We consider smooth one-parametric families of ramified coverings of the sphere by compact Riemann surfaces of a fixed genus $\rho$. In the case $\rho=0$, these coverings are realized by rational functions and for $\rho=1$ the functions are elliptic. The main problem is to describe trajectories of critical points and poles of the uniformizing functions if trajectories of critical values are known.
In the simply-connected case ($\rho=0$), the solution to the problem is given in [1].
In the case of complex tori ($\rho=1$), the problem is more complicated, since, besides of trajectories of critical points and poles, we also need to describe change of modules of the tori. Earlier, the author investigated the problem under the condition that the uniformizing elliptic functions have a unique pole. The case of simple branch-points lying over finite points of the Riemann sphere is described in [2]; the case of arbitrary multiplicities is studied in [3]. Here we give a solution for the general case, when the uniformizing functions of the family can have a few poles of arbitrary multiplicity.
The desired trajectories of critical points and poles are described with the help of a system of ODEs. Solving the Cauchy problem for the system we can approximately find the uniformizing functions for one-parametric families of ramified coverings.
We also give applications our method to some problems of geometric function theory and potential theory.
This work was supported by the Russian Foundation for Basic Research and the government of the Republic of Tatarstan, project No.18-41-160003.

Language: English

  1. S. Nasyrov, “Uniformization of simply-connected ramified coverings of the sphere by rational functions”, Lobachevskii J. Math., 39:2 (2018), 252–258  crossref  mathscinet
  2. S. R. Nasyrov, “Uniformization of one-parameter families of complex tori”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 8, 42–52  crossref  mathscinet
  3. S. R. Nasyrov, “Families of elliptic functions and uniformization of complex tori with a unique point over infinity”, Probl. Anal. Issues Anal., 7(25):2 (2018), 98–111  mathscinet

SHARE: FaceBook Twitter Livejournal
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020